On positive solutions of m-point boundary value problems for p-Laplacian impulsive dynamic equations on time scales

Articles > Article · 2015

Authors: Fatma Tokmak Fen, İlkay KARACA

Indian Journal of Pure and Applied Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2015, vol 46, pp 723-738

DOI: 10.1007/s13226-015-0139-2

Summary

In this paper, we consider a second-order m-point impulsive boundary value problem on time scales. We establish the criteria for the existence of at least two positive solutions of a noneigenvalue problem. Later, we study the existence of at least one positive solution of an eigenvalue problem. We also give two examples to illustrate our results.

View details